`a`
Electronic Research Announcements in Mathematical Sciences (ERA-MS)
 

New results on fat points schemes in $\mathbb{P}^2$

Pages: 51 - 54, Volume 20, 2013      doi:10.3934/era.2013.20.51

 
       Abstract        References        Full Text (253.7K)              Related Articles       

Marcin Dumnicki - Jagiellonian University, Institute of Mathematics, Łojasiewicza 6, PL-30-348 Kraków, Poland (email)
Tomasz Szemberg - Instytut Matematyki UP, Podchorążych 2, PL-30-084 Kraków, Poland (email)
Halszka Tutaj-Gasińska - Jagiellonian University, Institute of Mathematics, Łojasiewicza 6, PL-30-348 Kraków, Poland (email)

Abstract: The purpose of this note is to announce two results, Theorem A and Theorem B below, concerning geometric and algebraic properties of fat points in the complex projective plane. Their somewhat technical proofs are available in [10] and will be published elsewhere. Here we present only main ideas which are fairly transparent.

Keywords:  Vanishing, symbolic powers, fat points, postulation problems.
Mathematics Subject Classification:  Primary: 14C20; Secondary: 14F17.

Received: February 2013;      Available Online: April 2013.

 References